Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Level sets and continuity of conjugate convex functions


Author: R. T. Rockafellar
Journal: Trans. Amer. Math. Soc. 123 (1966), 46-63
MSC: Primary 46.90
MathSciNet review: 0192318
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chapters III, IV, and V, Hermann, Paris, 1955.
  • [2] Arne Brøndsted, Conjugate convex functions in topological vector spaces, Mat.-Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 2, 27 pp. (1964). MR 0166580
  • [3] Gustave Choquet, Ensembles et cônes convexes faiblement complets, C. R. Acad. Sci. Paris 254 (1962), 1908–1910 (French). MR 0132373
  • [4] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. MR 0124813
  • [5] Ky Fan, A generalization of the Alaoglu-Bourbaki theorem and its applications, Math. Z. 88 (1965), 48–60. MR 0178326
  • [6] W. Fenchel, On conjugate convex functions, Canadian J. Math. 1 (1949), 73–77. MR 0028365
  • [7] -, Convex cones, sets and functions, Lecture notes, mimeograph, Princeton Univ. Princeton, N.J., 1953.
  • [8] L. Hörmander, Sur la fonction d'appui des ensembles convexes, dans une espace localement convexe, Ark. Mat. 3 (1954), 181-186.
  • [9] J. J. Moreau, Fonctions convexes en dualité, (multigraph), Faculté des Sciences, Séminaires de Mathématiques, Université de Monpellier, Montpellier, 1962.
  • [10] Jean-Jacques Moreau, Sur la fonction polaire d’une fonction semi-continue supérieurement, C. R. Acad. Sci. Paris 258 (1964), 1128–1130 (French). MR 0160093
  • [11] R. R. Phelps, Extreme points of polar convex sets, Proc. Amer. Math. Soc. 12 (1961), 291–296. MR 0121634, 10.1090/S0002-9939-1961-0121634-3
  • [12] R. T. Rockafellar, Convex functions and dual extremum problems, Doctoral dissertation, Harvard University, Cambridge, Mass., 1963.
  • [13] R. T. Rockafellar, Helly’s theorem and minima of convex functions, Duke Math. J. 32 (1965), 381–397. MR 0179687
  • [14] R. T. Rockafellar, Extension of Fenchel’s duality theorem for convex functions, Duke Math. J. 33 (1966), 81–89. MR 0187062
  • [15] -, Dual extremum problems involving convex functions, Pacific J. Math. (1966) (to appear).
  • [16] J. J. Stoker, Unbounded convex point sets, Amer. J. Math. 62 (1940), 165–179. MR 0001029

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.90

Retrieve articles in all journals with MSC: 46.90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0192318-X
Article copyright: © Copyright 1966 American Mathematical Society